# SDR O2G2005F00011

- Difficulty date: June 28, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N601VH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5043
- Engine: Ge CF34*
- System (JASC): 2711 · Aileron Tab Control System
- Part: Suppressor
- Part number: 600561553
- Condition: Lightning Strike
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C/W LIGHTNING STRIKE INSPECTION.  REPAIRED PITCH TRIM SUPPRESSOR.  (K)
